My doctor just prescribed Elavil for pain & insomnia. I've only taken it two nights due to be so tired & groggy the next morning. I have to be alert for my job, so I've stopped taking it. Did anyone else have this problem? And if so, how long does it last? Thanks for any info you can share on this..
If the Elavil is making you groggy, then you're gonna be better off asking your doctor to prescribe something else, especially if you need to be alert for your job, Elavil has STRONG sedation properties so if it makes you sleepy, then it will more than likely ALWAYS make you sleepy. Hope this helps.
Thank you both so much. I've taken Ambien for several years, so I think I've become somewhat resistant to it, My doctor thought that 10 mg of this would help w/ fibro (& rheumatoid) pain, by sleeping more than a few hours at a time. I really appreciate your feedback. (I'll try cutting the 10mg in half) (when I'm off the next day though :)
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2010 • 2 answers
Posted 28 Jun 2012 • 5 answers
Posted 23 Sep 2013 • 3 answers
Posted 2 Feb 2014 • 1 answer
Posted 8 Sep 2016 • 0 answers